| Model Number |
PCDL1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2009 and on (b)(6) 2010 and mesh was implanted.It was reported that the patient underwent recurrent ventral hernia repair surgery on (b)(6) 2011 and mesh was implanted.It was reported that the patient underwent repair of a recurrent hernia, and partial removal of mesh on (b)(6) 2011.It was reported that the patient experienced an unknown adverse event.Other procedures are captured under separate files.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on (b)(6) 2010.(b)(4) submitted for adverse event which occurred on (b)(6) 2011.(b)(4) submitted for adverse event which occurred on (b)(6) 2011.